Rocky Mountain Journal of Mathematics

Order convergence in lattices

Marcel Erné and Sibylle Weck

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 10, Number 4 (1980), 805-818.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250128758

Digital Object Identifier
doi:10.1216/RMJ-1980-10-4-805

Mathematical Reviews number (MathSciNet)
MR595106

Citation

Erné, Marcel; Weck, Sibylle. Order convergence in lattices. Rocky Mountain J. Math. 10 (1980), no. 4, 805--818. doi:10.1216/RMJ-1980-10-4-805. http://projecteuclid.org/euclid.rmjm/1250128758.


Export citation